Alert archive / North Dakota / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 21, NWS Bismarck, ND

June 14, 2022Dickey County, North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Jun 14, 2022, 4:43 AM CDT for Dickey County, North Dakota. It was in force for 64 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 14, 2022, 4:43 AM CDT (09:43 UTC)
Expired
Jun 14, 2022, 5:47 AM CDT
In force
64 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Damage threat
Considerable
Hail
1.5 in
Wind
70.0 mph

County Dickey County, ND

The radar

The Aberdeen radar (KABR), 70 km from the middle of the area, began a volume at 09:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 14, 5:00 AM CDTTSTM WND GST 100Ellendale, NDTHIS IS A LATE REPORT FOR THE STORM THAT STRUCK THE ELLENDALE AREA DURING THE EARLY MORNING HOURS OF JUNE 14. EXTENSIVE DAMAGE WAS REPORTED THROUGHOUT THE CITY OF ELLENDALE AND SURROUNDING AREAS. IN ELLENDALE, MANY HARDWOOD TREES WERE SNAPPED AND OTHERS UPROOT
Jun 14, 5:00 AM CDTHAIL 3Forbes, NDFACEBOOK PHOTO OF A HAILSTONE MEASURED TO BE ABOUT 3 INCHES IN DIAMETER. RELAYED BY BROADCAST MEDIA. THE REPORTER SAYS THAT CARS HAVE DENTS AND EXPECTS TO FIND DAMAGE TO THE SIDING AND ROOF OF HOME.
Jun 14, 5:20 AM CDTTSTM WND DMGEllendale, NDDICKEY COUNTY EMERGENCY MANAGER REPORTED NUMEROUS TREES AND POWERLINES DOWNED IN THE CITY OF ELLENDALE. QUARTER SIZED HAIL WAS ALSO REPORTED.
Jun 14, 5:20 AM CDTHAIL 1Ellendale, ND
Jun 14, 5:21 AM CDTHAIL 1.5Ellendale, NDRADAR ESTIMATED TIME.
Jun 14, 5:26 AM CDTTSTM WND DMGEllendale, NDROOF RIPPED OFF DOWN TO RAFTERS - RADAR ESTIMATED TIME.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 13, 11:23 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Aberdeen, SD (KABR), launched 00:00Z, 9.7 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 00:00Z on 2022-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3532 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 00:00Z on 2022-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 6 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3532 J/kg
Mixed-layer CIN
-26 J/kg
Mixed-layer LCL
1240 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
6 m²/s²
0-3 km storm-relative helicity
139 m²/s²
Significant tornado parameter
0.0
Supercell composite
7.4

Open this sounding in Storm Lab

The text

As transmitted.

209 
WUUS53 KBIS 140943
SVRBIS
NDC021-141100-
/O.NEW.KBIS.SV.W.0021.220614T0943Z-220614T1100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Bismarck ND
443 AM CDT Tue Jun 14 2022

The National Weather Service in Bismarck has issued a

* Severe Thunderstorm Warning for...
  Dickey County in southeastern North Dakota...

* Until 600 AM CDT.

* At 442 AM CDT, severe thunderstorms were located along a line
  extending from near Forbes to 6 miles west of Barnard to near
  Richmond Lake Rec Area, moving northeast at 55 mph.

  HAZARD...70 mph wind gusts and ping pong ball size hail.

  SOURCE...Trained weather spotters.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           considerable tree damage. Wind damage is also likely to 
           mobile homes, roofs, and outbuildings.

* Severe thunderstorms will be near...
  Ellendale around 500 AM CDT.

Other locations in the path of these severe thunderstorms include
Fullerton, Ludden and Oakes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.
 
&&

LAT...LON 4594 9901 4628 9873 4628 9801 4593 9801
TIME...MOT...LOC 0942Z 236DEG 46KT 4591 9882 4573 9864 4554 9855 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

HOLLAN
5 follow-up statements
029 
WWUS53 KBIS 140956
SVSBIS

Severe Weather Statement
National Weather Service Bismarck ND
456 AM CDT Tue Jun 14 2022

NDC021-141100-
/O.CON.KBIS.SV.W.0021.000000T0000Z-220614T1100Z/
Dickey ND-
456 AM CDT Tue Jun 14 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 AM CDT
FOR DICKEY COUNTY...

At 455 AM CDT, severe thunderstorms were located along a line
extending from 6 miles west of Ellendale to near Frederick to near
Columbia, moving northeast at 90 mph.

THESE ARE DESTRUCTIVE STORMS FOR DICKEY COUNTY.

HAZARD...80 mph wind gusts and golf ball size hail.

SOURCE...Trained weather spotters.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be heavily damaged. Expect 
         considerable damage to roofs, windows, and vehicles. 
         Extensive tree damage and power outages are likely.

Locations impacted include...
  Ellendale, Fullerton, Forbes, Guelph, Ludden, and Oakes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms are producing destructive winds and large damaging hail.
SEEK SHELTER NOW inside a sturdy structure and stay away from
windows.
 
&&

LAT...LON 4594 9901 4628 9873 4628 9801 4593 9801
TIME...MOT...LOC 0955Z 231DEG 79KT 4599 9866 4582 9845 4562 9839 

THUNDERSTORM DAMAGE THREAT...DESTRUCTIVE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...80 MPH

$$

HOLLAN
194 
WWUS53 KBIS 141000 CCA
SVSBIS

Severe Weather Statement
National Weather Service Bismarck ND
500 AM CDT Tue Jun 14 2022

NDC021-141100-
/O.COR.KBIS.SV.W.0021.000000T0000Z-220614T1100Z/
Dickey ND-
500 AM CDT Tue Jun 14 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 AM CDT
FOR DICKEY COUNTY...

At 459 AM CDT, severe thunderstorms were located along a line
extending from near Ellendale to 7 miles east of Frederick to near
Columbia, moving northeast at 55 mph.

THESE ARE DESTRUCTIVE STORMS FOR DICKEY COUNTY.

HAZARD...80 mph wind gusts and golf ball size hail.

SOURCE...Trained weather spotters.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be heavily damaged. Expect 
         considerable damage to roofs, windows, and vehicles. 
         Extensive tree damage and power outages are likely.

Locations impacted include...
Oakes, Ellendale, Fullerton, Forbes, Ludden, Monango, Guelph, 
Glover, and Merricourt.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms are producing destructive winds and large damaging hail.
SEEK SHELTER NOW inside a sturdy structure and stay away from
windows.
 
&&

LAT...LON 4594 9901 4628 9873 4628 9801 4593 9801
TIME...MOT...LOC 0956Z 238DEG 49KT 4599 9866 4582 9845 4562 9839 

THUNDERSTORM DAMAGE THREAT...DESTRUCTIVE
HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.75 IN
WIND THREAT...OBSERVED
MAX WIND GUST...80 MPH

$$

HOLLAN
428 
WWUS53 KBIS 141014
SVSBIS

Severe Weather Statement
National Weather Service Bismarck ND
514 AM CDT Tue Jun 14 2022

NDC021-141100-
/O.CON.KBIS.SV.W.0021.000000T0000Z-220614T1100Z/
Dickey ND-
514 AM CDT Tue Jun 14 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 AM CDT
FOR DICKEY COUNTY...

At 513 AM CDT, severe thunderstorms were located along a line
extending from 13 miles northwest of Ellendale to 8 miles southeast
of Fullerton to near Hecla, moving northeast at 55 mph.

THESE ARE DESTRUCTIVE STORMS FOR CENTRAL AND EASTERN DICKEY COUNTY.

HAZARD...80 mph wind gusts and two inch hail.

SOURCE...Trained weather spotters.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be heavily damaged. Expect 
         considerable damage to roofs, windows, and vehicles. 
         Extensive tree damage and power outages are likely.

Locations impacted include...
Oakes, Ellendale, Fullerton, Forbes, Ludden, Monango, Guelph and
Glover.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms are producing destructive winds and large damaging hail.
SEEK SHELTER NOW inside a sturdy structure and stay away from
windows.
 
&&

LAT...LON 4594 9886 4628 9873 4628 9801 4593 9801
TIME...MOT...LOC 1013Z 221DEG 49KT 4616 9867 4611 9827 4587 9810 

THUNDERSTORM DAMAGE THREAT...DESTRUCTIVE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
WIND THREAT...OBSERVED
MAX WIND GUST...80 MPH

$$

HOLLAN
921 
WWUS53 KBIS 141034
SVSBIS

Severe Weather Statement
National Weather Service Bismarck ND
534 AM CDT Tue Jun 14 2022

NDC021-141100-
/O.CON.KBIS.SV.W.0021.000000T0000Z-220614T1100Z/
Dickey ND-
534 AM CDT Tue Jun 14 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 AM CDT
FOR NORTHEASTERN DICKEY COUNTY...

At 533 AM CDT, severe thunderstorms were located along a line
extending from 10 miles south of Edgeley to 5 miles northeast of
Fullerton to 4 miles northeast of Oakes, moving northeast at 50 mph.

HAZARD...70 mph wind gusts and quarter size hail.

SOURCE...Emergency management.

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings.

Locations impacted include...
Oakes, Fullerton, Monango and Glover. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This is a DANGEROUS SITUATION. These storms are producing widespread 
wind damage across Dickey County. SEEK SHELTER NOW inside a sturdy 
structure and stay away from windows.
 
&&

LAT...LON 4610 9873 4628 9873 4628 9801 4609 9801
TIME...MOT...LOC 1033Z 214DEG 42KT 4621 9865 4622 9834 4620 9805 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

HOLLAN
748 
WWUS53 KBIS 141047
SVSBIS

Severe Weather Statement
National Weather Service Bismarck ND
547 AM CDT Tue Jun 14 2022

NDC021-141056-
/O.CAN.KBIS.SV.W.0021.000000T0000Z-220614T1100Z/
Dickey ND-
547 AM CDT Tue Jun 14 2022

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DICKEY COUNTY IS
CANCELLED...
    
The storms which prompted the warning have moved out of the area.
Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 600 AM CDT for
southeastern North Dakota.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Bismarck.

LAT...LON 4610 9873 4628 9873 4628 9801 4609 9801
TIME...MOT...LOC 1043Z 238DEG 49KT 4629 9847 4630 9816 4628 9787 

$$

HOLLAN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 4:03 AM CDT, 40 minutes earlier.

Area forecast discussion, Jun 14, 4:03 AM CDT, 40 minutes before
Area Forecast Discussion
National Weather Service Bismarck ND
403 AM CDT Tue Jun 14 2022

.SHORT TERM...(Today and tonight)
Issued at 218 AM CDT Tue Jun 14 2022

Storms, possibly severe and with heavy rain early this morning
highlight the short term forecast period.

Currently, a cluster of strong storms was situated over eastern
Kidder and western Stutsman counties and extending into portions
of southeast Wells and western Foster counties. These storms are
within an area of 40 knots of effective shear and 3000-4000 J/KG
of MUCAPE, steep lapse rates and DCAPE near 1000 J/KG. Thus large
hail and gust winds are still possible with these storms. The
tornado threat has diminished over the JRV, but with 0-1KM shear
and SRH elevated in this area the tornado threat can not be
completely ruled out over the southern JRV for the next couple
hours. Severe thunderstorm watch continues for this area until 6
AM CDT, and storms continue to pulse up and down with near severe
parameters on the upward side. Will continue to monitor. There
has been just enough movement with these storms to limit the flash
flooding threat. However if we see new development over the area
mentioned above, later this morning, we may need to re-evaluate.
Once the severe threat ends this morning, expect scattered shower
and non-severe thunderstorms to continue through the morning, with
the activity ending from southwest to northeast during the
morning hours. There may be another chance of a late
afternoon/early evening shower or thunderstorm over the southwest,
otherwise the afternoon is expected to bring partly to mostly
sunny skies and breezy west winds.

The upper level low responsible for the early morning convection
will track from northern Montana today, into southeast
Saskatchewan by 12 UTC Wednesday. The aforementioned shower
activity in the southwest should diminish this evening. Highs
today will be mainly in the 70s, with lows tonight in the 40s west
to 50s east. The position of the upper low will be favorable for
strong winds as we head into the extended period.

.LONG TERM...(Wednesday through Monday)
Issued at 218 AM CDT Tue Jun 14 2022

Strong winds on Wednesday and hot temperatures for the weekend
highlight the extended forecast period.

We begin the long term period with an upper low just to our north
and a good signal for strong winds over western ND on Wednesday.
The upper low lifts northeast but Thursday will also bring breezy
to windy conditions. We get a bit of a break over central ND on
Friday, but the the winds shift to the southeast and by Friday
afternoon we see breezy to windy southerly winds returning to
western ND, then shifting into central ND for Saturday.

Focusing on the winds Wednesday the ECMWF EFI, and the ECMWF and
NAEFS SA tables are all showing a signal for strong winds, mostly
over eastern Montana but also into western North Dakota Wednesday
afternoon. Bufkit soundings also show 50 to 60 knots of wind atop
the mixed layer available to mix down to the surface, with a good
pressure fall-rise couplet pushing into western ND during the
afternoon and evening. A couple of limiting factors are that the
lapse rates are not that great Wednesday afternoon and evening as
the strongest winds aloft push into the west. Also there is quite
a bit of warm advection upward motion over this area wednesday
afternoon/evening inhibiting downward momentum. At this time we
will hold off on issuing a High Wind Watch, and let the day shift
take another look. Given the strong winds would be a Wednesday
afternoon/evening timeframe, we would still have time for a High
Wind Watch if needed during the day.

The shift to southerly winds on Friday is in response to another
digging upper level trough over the West Coast of the U.S. This
digging trough will also produce strong downstream ridging over
central U.S. bringing a big warm-up in temperatures over the
upcoming weekend. Temperatures well into the 90s are expected
across the forecast area on Saturday, with even warmer
temperatures over central and into eastern ND Sunday, and only a
slight cool down in the west. Afternoon dew points are also
expected to be in the 60s, so it will be humid as well as very
hot. We're a little to far out for any Hazards, but we will begin
ratcheting up our safety messaging for heat related hazards.

As far as precipitation chances, Wednesday looks like the best
chance for showers and scattered thunderstorms, mainly in the west
and north central as they will be the closest to the cooler
temperatures aloft associated with the exiting upper low. The rest
of the week appear mainly dry at this time. Although an isolated
storm can not be completely ruled out. Late Sunday night and
Monday will bring better chances for thunderstorms as the western
upper low lifts into the Northern Plains.

&&

.AVIATION...(For the 06Z TAFS through 06Z Tuesday night)
Issued at 218 AM CDT Tue Jun 14 2022

Thunderstorms overnight, then strong westerly winds Tuesday
highlight the Aviation forecast.

Showers and thunderstorms will continue across the forecast area
overnight. The main threat for severe storms will be KJMS.
Elsewhere shower and thunderstorms are expected to remain below
severe levels.

Expect possible MVFR to IFR cigs and vsbys in patchy fog overnight
and Tuesday morning. Cigs expected to lift to VFR at all TAF sites
Tuesday afternoon as westerly winds increase and continue into the
early evening hours.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...TWH
LONG TERM...TWH
AVIATION...TWH
Hazardous weather outlook, Jun 14, 4:02 AM CDT, 41 minutes before
Hazardous Weather Outlook
National Weather Service Bismarck ND
402 AM CDT Tue Jun 14 2022

NDZ023-025-036-037-046>048-050-051-150915-
Wells-Foster-Kidder-Stutsman-Emmons-Logan-La Moure-McIntosh-
Dickey-
402 AM CDT Tue Jun 14 2022

This Hazardous Weather Outlook is for portions of south central
North Dakota and southeast North Dakota.

.DAY ONE...Today and Tonight

Scattered thunderstorms are expected this morning. Some storms
could become severe early this morning with large hail to the
size of golf balls and damaging wind gusts to 70 mph.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Strong westerly winds are expected on Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report any hail and damaging winds.

NDZ001>005-009>013-017>022-031>035-040>045-150915-
Divide-Burke-Renville-Bottineau-Rolette-Williams-Mountrail-Ward-
McHenry-Pierce-McKenzie-Dunn-Mercer-Oliver-McLean-Sheridan-
Golden Valley-Billings-Stark-Morton-Burleigh-Slope-Hettinger-
Grant-Bowman-Adams-Sioux-
402 AM CDT Tue Jun 14 2022 /302 AM MDT Tue Jun 14 2022/

This Hazardous Weather Outlook is for portions of north central
North Dakota, northwest North Dakota, south central North Dakota,
and southwest North Dakota.

.DAY ONE...Today and Tonight

Scattered showers and thunderstorms are expected this morning.
Severe weather is unlikely.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Strong westerly winds are expected on Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

In the hours before

Local storm report, Jun 13, 10:49 PM CDT, 5 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1049 PM CDT MON JUN 13 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1009 PM     TSTM WND GST     HARVEY                  47.77N 99.94W
06/13/2022  E60 MPH          WELLS              ND   PUBLIC

            RADAR ESTIMATED TIME.

&&

JT
Local storm report, Jun 13, 10:55 PM CDT, 5 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1055 PM CDT MON JUN 13 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1009 PM     TSTM WND DMG     HARVEY                  47.77N 99.94W
06/13/2022                   WELLS              ND   PUBLIC

            10 INCH IN DIAMETER APPLE TREE SNAPPED.
            RADAR ESTIMATED TIME - REPORT RELAYED VIA
            SOCIAL MEDIA.

&&

JT
Local storm report, Jun 13, 11:58 PM CDT, 4 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1158 PM CDT MON JUN 13 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1020 PM     HAIL             4 SE MARTIN             47.79N 100.05W
06/13/2022  E1.00 INCH       WELLS              ND   PUBLIC

            PICTURES SUBMITTED VIA FACEBOOK SHOWING
            ESTIMATED QUARTER SIZED HAIL. REPORTER ALSO
            ESTIMATED 60 MPH WIND GUSTS AND 1.30 INCHES
            OF RAIN.

&&

BG
Special weather statement, Jun 14, 3:31 AM CDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Bismarck ND
331 AM CDT Tue Jun 14 2022

NDZ037-140915-
Stutsman ND-
331 AM CDT Tue Jun 14 2022

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF EAST CENTRAL
STUTSMAN COUNTY THROUGH 415 AM CDT...

At 330 AM CDT, a strong thunderstorm was located near Jamestown,
moving east at 15 mph.

HAZARD...Wind gusts to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
  Jamestown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Very heavy rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 600 AM CDT for
southeastern North Dakota.

&&

LAT...LON 4683 9882 4691 9888 4705 9885 4708 9863
      4683 9859
TIME...MOT...LOC 0830Z 247DEG 5KT 4692 9880

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

HOLLAN

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 7:02 PM CDTSpecial Weather StatementBISMcLean28 min
Jun 13, 7:14 PM CDTSevere Thunderstorm WarningBISMcLean, Ward61 min
Jun 13, 8:02 PM CDTSevere Thunderstorm Warning Considerable damage threatBISMcHenry, McLean, Sheridan, Ward58 min
Jun 13, 8:54 PM CDTSevere Thunderstorm WarningBISMcHenry, McLean, Pierce, Sheridan66 min
Jun 13, 8:57 PM CDTSevere Thunderstorm WarningBISMcLean, Sheridan63 min
Jun 13, 9:53 PM CDTTornado WarningBISPierce, Sheridan, Wells37 min
Jun 13, 9:54 PM CDTSevere Thunderstorm Warning Considerable damage threatBISMcHenry, Pierce, Sheridan, Wells66 min
Jun 13, 10:56 PM CDTSevere Thunderstorm WarningBISWells34 min
Jun 13, 11:28 PM CDTSevere Thunderstorm Warning Considerable damage threatBISFoster, Wells47 min
Jun 14, 3:31 AM CDTSpecial Weather StatementBISStutsman44 min
Jun 14, 5:20 AM CDTSevere Thunderstorm Warning Considerable damage threatBISLaMoure70 min
Jun 14, 2:45 PM CDTWind AdvisoryBISAdams, Billings, Bottineau, Bowman, Burke, Burleigh and 24 more34 hr

Nearby

Severe Thunderstorm Warnings in North Dakota, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.